The universal functorial Lefschetz invariant
Fundamenta Mathematicae, Tome 161 (1999) no. 1, pp. 167-215
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We introduce the universal functorial Lefschetz invariant for endomorphisms of finite CW-complexes in terms of Grothendieck groups of endomorphisms of finitely generated free modules. It encompasses invariants like Lefschetz number, its generalization to the Lefschetz invariant, Nielsen number and $L^2$-torsion of mapping tori. We examine its behaviour under fibrations.
Mots-clés :
universal functorial Lefschetz invariants, Grothendieck group of endomorphisms of modules, transfer maps
Affiliations des auteurs :
Wolfgang Lück 1
@article{10_4064_fm_161_1_2_167_215,
author = {Wolfgang L\"uck},
title = {The universal functorial {Lefschetz} invariant},
journal = {Fundamenta Mathematicae},
pages = {167--215},
year = {1999},
volume = {161},
number = {1},
doi = {10.4064/fm-161-1-2-167-215},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-161-1-2-167-215/}
}
Wolfgang Lück. The universal functorial Lefschetz invariant. Fundamenta Mathematicae, Tome 161 (1999) no. 1, pp. 167-215. doi: 10.4064/fm-161-1-2-167-215
Cité par Sources :